MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2040045
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a customer fell when using a viking m lift and sustained an injury.The customer was at a public indoor swimming pool who brought ¿their own sling¿ (they also ¿sometimes¿ bring their own slingbar).While the user was using the viking m lift, they ¿released the gallows when the person was to be moved from their wheelchair¿ and that ¿the whole fastener detached¿ (quick release hook) released from the sling bar.In doing so, the customer fell to the floor and received a ¿jack to the back of the head.¿ specific details of the injury were not provided; however, it is noted that an ambulance and police were summoned.The customer reported the lift was used by visitors who bring/supply their own harness (sling) and attendants.No further information was provided as multiple attempts to obtain additional details have been unsuccessful.The device instructions for use state ¿individual fitting of liko slings and other liko lifting accessories to fit the patient is of the utmost importance for optimal performance and safety when using the lift.¿ the lift instructions for use state ¿for additional guidance in selecting a sling, study the operating instructions for the respective sling models.¿ additionally, the ifu instructs ¿before lifting always make sure: the lifting accessory is selected appropriately, in terms of type, size, material and design, with regard to the patient¿s needs; the lifting accessories are not damaged; the lifting accessory is correctly attached to the lift; the sling¿s strap loops are correctly connected to the sling bar hooks when the sling straps are stretched up but before the patient is lifted from the underlying surface.¿.
 
Additional Manufacturer Narrative
H7/h9: additional information/correction.H11: the sling bar (item 3156075) that was involved in the event was returned to lulea site for investigation where a visual inspection was performed.The sling bar was in good condition and showed no major signs of wear despite being manufactured in 2016.The quick-release hook universal (item 3156508) was not assembled on the sling bar.Parts were missing from the quick-release hook compared to what is shown in the assembly instruction (7nn160228 rev.6).The sling bar (item 3156075) is delivered without quick-release hook (item 3156508), which means that the quick-release hook has been assembled on the sling bar after the sling bar was delivered.The quick-release hook had been assembled on the sling bar by the customer as the users who visit the bathhouse sometimes bring their own sling bar and sling.The lift had previously been inspected by kiwa (unauthorized service partner) in 2024 where they only performed a max load test with 205 kg.After the event, the lift was inspected by lotus (authorized service partner).No problem was found with the lift other than the service icon which had probably never been turned off.According to the customer, they did not find all parts to the quick-release hook after the fall.Based on the limited information that has been provided, the ultimate cause of the event is likely caused by user error.Based on the limited information that has been provided, it is reasonable to conclude that the sling bar's quick release hook had been incorrectly attached to the q-link 13, causing the patient and the sling bar to fall to the floor.The persons that were involved in the incident could not be contacted, therefore it is unknown when the quick-release hook detached from the sling bar and why parts were missing from the quick-release hook.The customer was contacted to be offered training on how to use the medical device.Team lead customer support stated that the bathhouse (customer) owns the lift but they do not use it, different guests of the bathhouse use it every time, which means that it is not possible to train a specific user.However, the customer was provided with the latest ifu for universal sling bars (7en160185 rev.8), which describes on page 4 how to attach the quick-release hook to the q-link mobile.Based on this information, no further action is required.

Brand Name
VIKING M MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23416740
Report Number8030916-2025-00126
Device Sequence Number21103524
Product Code FSA
UDI-Device Identifier00887761981874
UDI-Public(01)00887761981874
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2040045
Device Catalogue Number2040045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3000230206-05/08/25-001-
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SLING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown